Can slo-niacin cause diarrhea?

Question is Closed Report Mark as Favorite

Answers (1)

16 May 2010

Yes, diarrhea is a known side effect of Slo-Niacin.

http://www.drugs.com/sfx/slo-niacin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What if my husband opens the Slo-Niacin capsule to take it?

He has a swallowing problem when it comes to taking pills. He opens the capsule and takes it that way. They do not have a liquid. Is this harming ...

1 answer 21 Sep 2009

What is difference between slo nician and niaspan?

I have been on niaspan for years and it has worked well but have learned that the cost of slo niacin is much less. Should I consider this? I am a ...

1 answer 26 Sep 2010

What is difference between slo acting niacin and just niacin?

Does one work better than the other, or does one work better than the other at lowering cholesterol levels?

1 answer 11 Jan 2011

Slo-Niacin - if slo niacin is just a vitamin how can you get side effects ? or do you. zzztop?

My Dr. has given me statins i cannot take them. so he gave me this SloNiacin.250MG SA tablets. I,am only taking a 1/2 tab. 125 mg.. what kind of side ...

0 answers 31 May 2011

Is Slo-Niacin, with hydrogenated oils, safe to take when you have heart disease?

I have been taking the Niaspan brand of niacin for about 15 years and it has been completely satisfactory. I receive my medication through the ...

1 answer 26 Sep 2012